Does HIV Cause Red Eyes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an Read more »

sustiva/truvada side effects

i was on atripla once a day and the pharmacy ran out so they gave me sustiva and truvada one pill... Read more »

Viramune side effects??

Hi,I recently switched to viramune from stocrin and have a few side effects. However my doctor has... Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

... Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIVRead more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for Women, Children and People Over 50 What Does the Research Show? Commentary ... Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »